# SDR DL72W961520

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR WAS FOUND CRACKED AT THE UPPER FWD CORNER.  REPAIRED PER 52-12-0, FIG 805.
